# SDR SIMA200235104

- Difficulty date: December 15, 2002
- Submitted: February 24, 2003
- Operation: Air carrier
- Aircraft: N502AE
- Make and model: Cndair CL6002C10
- Aircraft serial: 10018
- System (JASC): 2782 · Leading Edge Slat Actuator
- Part: Actuator
- Part number: 766385A
- Part serial: 0158
- Condition: Inoperative
- Location: Rt Wing Slat
- Stage of operation: DE
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

BOI - FLT 3903 - DURING DESCENT WHEN FLAPS WERE LOWERED CREW RECEIVED A SLATS FAIL MESSAGE ON EICAS.  AN EMERGENCY WAS DECLARED AND AIRCRAFT WAS LANDED WITH NO FURTHER INCIDENTS REPORTED.  MAINTENANCE REMOVED AND REPLACED THE RIGHT SLAT ACTUATOR IAW CRJ MM.  OPERATIONAL CHECK WAS GOOD AND AIRCRAFT WAS RETURNED TO SERVICE.  (M)
